# SDR DL73S040103

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 65505087
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 03-085220-03 CORROSION WAS NOTED ON THE TWO VERT STAB FIN LUGS.  ADDITIONALLY, TWO FUSELAGE CLEVIS LUGS WERE NOTED AS HAVING LUG THICKNESSES BELOW THAT ALLOWED BY 03-085220-03.  CORROSION REMOVED AND LUGS/CLEVISES REWORKED PER ERA 386006-14.
